This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Billingsley, P.: Convergence of probability measures. New York: Wiley 1968
Chesson, P. L.: The stabilizing effect of a random environment. J. Math. Biol. 15, 1–36 (1982)
Ellner, S.: Asymptotic behavior of some stochastic difference equation population models. J. Math. Biol. 19, 169–200 (1984)
Furstenberg, H., Kifer, Y.: Random matrix products and measures on projective spaces. Isr. J. Math. 46, 12–32 (1983)
Hardin, D., Takáč, P., Webb G. F.: A comparison of dispersal strategies for survival of spatially heterogeneous populations. To appear in SIAM J. Appl. Math.
Kingman, J. F. C.: Subadditive ergodic theory. Ann. Probab. 1, 883–909 (1973)
Kot, M., Schaffer, W. M.: Discrete-time growth-dispersal models. Math. Biosci. 80, 109–136 (1986)
Levin, S. A., Cohen, D., Hastings, A.: Dispersal strategies in patchy environments. Theor. Popul. Biol. 26, 165–191 (1984)
Watkinson, A. R.: Density dependence in single-species populations of plants. J. Theor. Biol. 82, 345–357 (1980)
About this article
Cite this article
Hardin, D.P., Takáč, P. & Webb, G.F. Asymptotic properties of a continuous-space discrete-time population model in a random environment. J. Math. Biology 26, 361–374 (1988). https://doi.org/10.1007/BF00276367
- Stochastic Process
- Probability Theory
- Mathematical Biology
- Matrix Theory
- Population Model